Hello all, Had something kind of strange happen to me the other day, and was wondering if anyone else has had this happen to them. I was addicted to prescription pain medicine really bad and have since been sober for nearly 4 years. I twisted my ankle the other day and went to the E.R. for an x-ray. Sure enough I have a hair line fracture in the top of my foot. The doctor offered me a shot of morphine which I declined with pride and asked for Ibuprofen instead. Everything was fine until the car ride home. My mind seemed to get transfixed on that morphine shot and that's all I could think of on my way home. I craved it so bad... when I got home I was over the craving and congratulated myself on suppressing this temptation. But a couple hours later I started having stomach cramps, sweats, anxiety... the gambit of withdrawal symptoms. It was a feeling I recognized very well. It only lasted a few hours, but wow, I didn't think anything like this could happen. Anyone ever have physiological withdrawal symptoms come up later on in your road to recovery?